# SDR AALA20120125TUL02

- Difficulty date: January 25, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- Aircraft time: 67,491 hours, 35,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCIDENTAL IMPACT TO FUSELAGE SKIN AT STATION 229 LONGERON 18 LEFT.  ACCOMPLISHED DOUBLER REPAIR PER SRM 53-04-05 AND EA MD80-53-021414.
